NEWYou can listen to Fox News articles!
There are about 250 deaths every day due to the fentanyl problem in the United States, according to the group Families Against Fentanyl in a study of data from the Centers for Disease Control and Prevention. (CDC) on the crisis.
Fentanyl is the current one number one American homicide between the ages of 18 and 45.
Fentanyl and other synthetic opioids – made in China and India and advertised by Mexican transnational criminal organizations – are behind the crisis, medical experts say, including Fox News’ own Dr. Marc. Seal.
Those who are standing, like some health professionals, can help prevent this type of death – but they need to be aware of the symptoms and have the right tools to help.
What is FENTANYL? THE FOLLOWING IS WHAT YOU KNOW ABOUT THE TREATMENT
Dr. Devi Nampiaparampil, a physician specializing in the prevention and management of chronic pain, who works at Metropolis Pain Medicine in New York City, during a recent interview on Fox News Channel, said another problem of taking opioids may not be known to those standing by. the man was overdosed.
Because man is seen as being in a state of peace and rest.
Nampiaparampil explained that a fentanyl overdose slows down a person’s breathing, reducing a person’s oxygen level.
“Usually in the future, when you’re out of breath – like in death – you fight, and you resist,” he said. “You try to do something to get more air.”
“All you have to do is relax and you’re really relaxed – and you’re always looking at peace, as if you’re asleep.”
However with a “youth overdose, what makes you relax and you’re really relaxed – and you’re always looking at peace, as if you’re asleep.”
The pain specialist told people that they don’t usually know how many people are – and so they don’t call 911.
Pat Aussem, vice president of user development at the New York City -based Partnership to End Addiction – a leadership organization dedicated to addiction prevention, care and recovery – told Fox News Digital, “People can look but, really., in trouble, because their stomachs are blocked if they eat without knowing fentanyl or low self -esteem. ”
Aussem also said, “If the person does not respond when their name is called, make a hand and give him or her a firm grip on the sternum. To reverse the suspected overdose. . ”
THE DEATH OF A CALIFORNIAN YOUNG MAN FROM FENTANYL IS A DAMAGE TO SOCIAL MEDIA MEDIA MARKETS.
Aussem also said in a statement, “While participants may be aware of the effects of fentanyl-laced heroin, they may not be aware that fentanyl can be found in cocaine, molly, meth and other substances. counterfeiters such as Oxycontin, Adderall and Xanax. ”
In addition to having naloxone on hand, Aussem believes fentanyl test samples will be used to look at things as a major safety factor to save lives.
These experiments have their limits, many believe.
Either way, drug counselors and health professionals are advised to educate parents, guardians and children about recognizing the symptoms of opioid overdose and knowing what to expect. taking fentanyl may not help you sleep peacefully – but it really should help.
Symptoms of opioid/fentanyl death
Health officials said some of the symptoms of opioid/fentanyl death were in these substances.
The person is seen resting or sleeping.
Man breathes weakly and slowly. (Experts say to use a mirror to see how strong and fast the inhaler is breathing – or, to place your cheek close to the person’s nose. listen to her breathing. wake up easily, call 911.)
The man is in trouble.
Have vomiting and/or nausea.
The students were in the same situation.
The man is making gurgling noises.
The human body is weak.
Cold or/or skin.
People have blue or red lips and nails.
Families who have lost children to FENTANYL share confusing thoughts about today’s test necks.
In addition, health experts said that those standing were trying to find out if the person was drinking or using other drugs while using the opioid drug.
Dr. Fred Davis, a Northwell Health physician who specializes in emergency medicine in Long Island, NY, told Fox News Digital that if fentanyl poisoning or overdose is not detected immediately – it can be fatal.
Davis also explained that naloxone (Narcan) could be given to reverse the effects of fentanyl.
“I will almost always take Narcan, since the sudden death of my grandson.”
He said fentanyl is a synthetic opioid similar to morphine – and can be up to 100 times more potent than morphine; It is therefore important that people be educated on the use of Narcan in cases of fentanyl overdose or death.
Drew Scott experienced the pain of death related to opioids and shared with Fox News Digital, “I almost always take Narcan, [ever] since the death of my granddaughter Hallie Rae. “
Scott is working with HUGS, a member of the Scott Opioid Committee in Westhampton, New York, to help prevent drug addiction.
Scott said, “Fentanyl deaths are becoming more common and have a serious risk to first responders because of the power of the drug. The injection can be fatal, so it’s necessary and gloves and face masks for safety. ”
Who should take naloxone?
People should take naloxone, according to the CDC:
1. those with an increased risk of opioid overdose were more likely to be associated with opioid use disorder (OUD);
2. people taking high -dose opioid drugs (more than or equal to 50 milligram morphine equivalents daily) prescribed by a doctor;
3. those that also use opioids and benzodiazepines;
4. those who use opioids such as heroin.
On its website, the CDC tells people to let others know they are taking Narcan if there is an overdose situation where they are unable to use the antidepressant drug themselves.
Click here to download the FOX NEWS program
The CDC also suggests that if you think a person may have an overdose, follow the steps outlined here:
Call 911 immediately.
Treat naloxone (Narcan) if available.
Try to keep the person awake and breathing.
Lay the man on their side to avoid the bag.
Stay with the person until crisis help.
The amazing side effects of Fentanyl: What parents and friends should know
Source link The amazing side effects of Fentanyl: What parents and friends should know